# SDR DALA2023120409921

- Difficulty date: December 4, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N327NB
- Make and model: Airbus A319-114
- Aircraft serial: 1501
- Aircraft time: 56,742 hours, 29,634 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3127 -DIV- TO IND DUE TO ILS TUNING ISSUE ON APPROACH TO DTW. FMGC RESET WAS NO HELP. CORRECTIVE ACTION: COULD NOT DUPLICATE. PERFORMED AFS LAND TEST, AIRCRAFT RTS. (5059882)
